# SDR DALA2022011800324

- Difficulty date: January 14, 2022
- Submitted: January 18, 2022
- Operation: Air carrier
- Aircraft: N977AT
- Make and model: Boeing 717-200
- Aircraft serial: 55036
- Aircraft time: 53,435 hours, 37,127 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 904-927 L30
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT LONGERON 30 BETWEEN STA 904 AND STA 927. SUMMARY SEE NRC 088-0008:5331-2001/007 00377: REPLACED LONGERON 30 BETWEEN STA 904 AND STA 927 PER B717 SRM 51-40-02. CORROSION LEVEL:2 . (LP #2086514)
